Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is dizziness and headache related to pacemaker?

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
My mom is 87 and having dizziness headaches and she does have a pacemaker .. She is not sleeping well either
Posted Tue, 17 Dec 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 53 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. Headache and dizziness could be due to migraine or vascular headache, however, in view of her age, we need to exclude ischemia (lack of blood flow to brain). If pacemaker is functioning well, then, her symptoms would not be related to it. As of now, she can be given symptomatic treatment, such as ibuprofen or diclofenac tablets for headache and betahistine tablets for dizziness. For sleep disturbance, zolpidem tablets may be used. If symptoms persist, then a CT scan of the brain may be done. I hope it helps. Please get back if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor